Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of Lipschitz operators for the pairs of spaces (L1, L∞) and (l 1,c0)
1979 (English)In: Annales Societatis Mathematicae Polonae. Series 1: Commentationes Mathematicae - Prace Matematyczne, ISSN 0373-8299, Vol. 21, no 2, 327-339 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1979. Vol. 21, no 2, 327-339 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-5283Local ID: 3575ccc0-03da-11de-802a-000ea68e967bOAI: oai:DiVA.org:ltu-5283DiVA: diva2:978157
Note
Upprättat; 1979; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(4004 kB)36 downloads
File information
File name FULLTEXT01.pdfFile size 4004 kBChecksum SHA-512
a15ebee5cfbe9df58d38a06cd0e9e30a5d9621fbd4059a9ea925c31cbe212449f5a7a1c3d3c0d575cf2ac2b434ba9a5ce579f3320f1ab5114fe7f182a1478b67
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 36 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf